MathSciNet Relay Station
MathSciNet bibliographic data
MR601916 (82e:58051) 58F07 (35Q20 58A10 81C05)
Sasaki, R. Geometric approach to soliton equations. Proc. Roy. Soc. London Ser. A 373 (1980), no. 1754, 373–384.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement